Registration for this event has been suspended.

Event Details

This event is at its full capacity. Thank you for your interest in registering for the HKIAC Belt and Road Conference - Effective cross-border partnerships: Infrastructure investment & risk management.


The Hong Kong International Arbitration Centre (HKIAC) will host a full day conference to focus on infrastructure investment and risk management in the cross-border context.


The conference will bring together government officials, business leaders, financiers and legal experts to discuss the opportunities and challenges associated with implementing and operating infrastructure projects.



TOPICS INCLUDE:

  • Infrastructure investment in the Asia-Pacific Region: An overview
  • Project finance: Who pays and what are the risks? The view from the banks
  • Getting the deal done: Dialogue on infrastructure and public-private partnerships
  • Investors and states in cross-border disputes
  • Planning ahead: Effective strategies for mitigating risk
  • HKIAC and the Belt and Road Initiative


WHO SHOULD ATTEND:

  • Business Sector - listed company directors, CEOs, C-Suite executives, investors, strategists
  • Legal Sector - practitioners, judges
  • Government Sector - diplomats, government officials, policymakers
  • International Organisations - senior officials, consultants, specialists, legal officers


LANGUAGE:

  • English (Simultaneous interpretation into Bahasa Indonesia available)


REGISTRATION:

  • Free of charge
  • Register early as seats are limited

Agenda

9 AM

30 mins

Registration

9:35 AM

5 mins

Welcome
Kiran Sanghera

9:40 AM

30 mins

Introduction to HKIAC and the Belt and Road Initiative
Kiran Sanghera

10:10 AM

20 mins

Infrastructure investment in the Asia-Pacific Region: An overview
Mr Heldy Satrya Putera

10:30 AM

45 mins

Project finance: Who pays and what are the risks? The view from the financiers
Mariel Dimsey, Cathy Marsh and Harold Tjiptadjaja

11:15 AM

20 mins

Refreshment Break

11:35 AM

85 mins

Getting the deal done: Dialogue on infrastructure and public-private partnerships
David Platt, Benny Bernarto, Chris Bickerstaff, Edwin Syahruzad and Thomas Tan

1 PM

60 mins

Networking Lunch

2 PM

30 mins

Investors and states in cross-border disputes
Karen Mills

2:30 PM

90 mins

Planning ahead: Effective strategies for mitigating risk
Peter Chow, Narendra Adiyasa, Vanessa Capdevielle, Amanda Lees, Fang Zhao and Feri Wibisono, S.H., M.H.

4 PM

5 mins

Closing Remarks
Tony Budidjaja

4:05 PM

4:45 PM

Networking Refreshments

Confirmed speakers to date

  • Narendra Adiyasa (Partner at Hiswara Bunjamin & Tandjung)

    Narendra Adiyasa

    Partner at Hiswara Bunjamin & Tandjung

  • Benny Bernarto (Partner at TNB & Partners)

    Benny Bernarto

    Partner at TNB & Partners

  • Chris Bickerstaff (Director (Specialty) of PT Jardine Lloyd Thompson)

    Chris Bickerstaff

    Director (Specialty) of PT Jardine Lloyd Thompson

  • Tony Budidjaja (Managing Partner at Budidjaja International Lawyers)

    Tony Budidjaja

    Managing Partner at Budidjaja International Lawyers

  • Vanessa Capdevielle (Director of Blackpeak)

    Vanessa Capdevielle

    Director of Blackpeak

  • Peter Chow (Partner at Squire Patton Boggs)

    Peter Chow

    Partner at Squire Patton Boggs

  • Mariel Dimsey (Partner at CMS)

    Mariel Dimsey

    Partner at CMS

  • Amanda Lees (Partner at Simmons & Simmons)

    Amanda Lees

    Partner at Simmons & Simmons

  • Cathy Marsh (Assistant General Counsel at Asian Development Bank)

    Cathy Marsh

    Assistant General Counsel at Asian Development Bank

  • Karen Mills (Founder and International Legal Advisor of KarimSyah Law Firm)

    Karen Mills

    Founder and International Legal Advisor of KarimSyah Law Firm

  • David Platt (Partner at Pinsent Masons)

    David Platt

    Partner at Pinsent Masons

  • Kiran Sanghera (Business Development Deputy Director of HKIAC)

    Kiran Sanghera

    Business Development Deputy Director of HKIAC

  • Mr Heldy Satrya Putera (Director of Infrastructure Planning at Indonesia Investment Coordinating Board)

    Mr Heldy Satrya Putera

    Director of Infrastructure Planning at Indonesia Investment Coordinating Board

  • Edwin Syahruzad (Acting CEO of PT Sarana Multi Infrastruktur (Persero))

    Edwin Syahruzad

    Acting CEO of PT Sarana Multi Infrastruktur (Persero)

  • Thomas Tan (CFO at ASTRA Infra)

    Thomas Tan

    CFO at ASTRA Infra

  • Harold Tjiptadjaja (Managing Director and Chief Investment Officer of PT Indonesia Infrastructure Finance)

    Harold Tjiptadjaja

    Managing Director and Chief Investment Officer of PT Indonesia Infrastructure Finance

  • Feri Wibisono, S.H., M.H. (Senior Expert Staff of the Attorney General at Republic of Indonesia)

    Feri Wibisono, S.H., M.H.

    Senior Expert Staff of the Attorney General at Republic of Indonesia

  • Fang Zhao (Partner at Hui Zhong Law Firm)

    Fang Zhao

    Partner at Hui Zhong Law Firm

Supporting Organisations

Menu